# SDR 97ZZZX1544

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 413-435
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21L LAP SEAM CORRODED STA 413 TO STA 435.
